# SDR GTIA2022032836342

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 8,337 hours, 2,923 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES DURING DESCENT, ISOLATED TO PACK 1. ATTEMPTED TO FILL OUT AIR QUALITY FORM. UNABLE DOES NOT WORK EITHER. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REACTIVATED PACK 1 IAW AMM 21-51-00. FOUND PACK 1 FLOW CONTROL UNIT (23HB) INOP. R/R PACK 1 FLOW CONTROL UNIT (23HB) IAW AMM 21-51-51. OPS CK GOOD. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. NO FUMES NOTED. THIS CLEARS MDDR 24766. MOC NOTIFIED. PLACARD REMOVED.
